MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number FR4A-TRL-A0
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 04/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The unintended stimulation/new pain questionnaire was reviewed for potential causes of the reported issue.Based on this review, interference from a non-curonix device was ruled out as a potential cause.However, overstimulation was occurring due to the close proximity of device to nerve after the aggressive pat down.The stimulator is used to treat pain.The cause of the reported issue is due to severe force applied to the implant as the tsa agent aggressively patted down the area (user error).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in unintended stimulation/new pain.Unintended stimulation/new pain rates remain acceptably low; thus, a capa is not required.Unintended stimulation/new pain rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reported mild, random zapping sensations (not painful) that occurred on occasion several days into the trial.They traveled the day prior and reports tsa performed an aggressive "pat down" of area prior to this occurring.The patient was instructed to power off the device and meet with a local clinical representative.The transmitter settings were changed (decreased) and the sensation has not occurred again.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer Contact
tena jimmerson
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key19218088
Report Number3010676138-2024-00068
Device Sequence Number7026001
Product Code GZF
UDI-Device Identifier00850051034369
UDI-Public(01)00850051034369(17)250801
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/01/2025
Device Model NumberFR4A-TRL-A0
Device Lot NumberSWO230807
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2024
Initial Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexMale